# SDR MASA200500954

- Difficulty date: November 25, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 10,185 hours, 9,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2750 LEX, ONE SEGMENT OF FLOOR PATH LIGHTING INOP.  MAINTENANCE COULD NOT DUPLICATE.
